# SDR ASAA2023071944507

- Difficulty date: July 19, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A57051
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SUBSTRUCTURE FOR STA 986 T-CAP REPAIR, ADDITIONAL CORROSION FOUND ON MACHINED INTERCOSTAL LBL32 STA 986 - STA 1006. GROUNDED - YES. REMOVED CORROSION. ORIGINAL MEASURED THICKNESS AT BLEND 0.225, REMAINING THICKNESS 0.195, REMOVED 0.030. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. DRILLED TO FIT NEW MACHINED INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV- INTERCOSTAL INSTALLED ON N/R 35380 CUST CARD G1817380.
